Skip to main content

On a Table of Standard Wave Lengths of the Spectral Lines


Published December 1, 1896
SHOW MORE


"On a Table of Standard Wave Lengths of the Spectral Lines" is an article from Memoirs of the American Academy of Arts and Sciences, Volume 12.

View more articles from Memoirs of the American Academy of Arts and Sciences.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-25058065



Volume 12
Publisher Memoirs of the American Academy of Arts and Sciences
Pages 87
Language English
Book contributor JSTOR
Collection jstor_mameracadartssci; jstor_ejc; additional_collections

See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]

Reviews

There are no reviews yet. Be the first one to write a review.
PEOPLE ALSO FOUND
Source: http://www.jstor.org/stable/10.2307/27670827
Source: http://www.jstor.org/stable/10.2307/27670821
Source: http://www.jstor.org/stable/10.2307/25058139
Source: http://www.jstor.org/stable/10.2307/27670811
Source: http://www.jstor.org/stable/10.2307/25057997
Source: http://www.jstor.org/stable/10.2307/25058014